# SDR CA031126003

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cap
- Part number: 406040509101
- Condition: Mismanufactured
- Location: Freewheel Assy
- Component: Freewheel Assy
- Component part number: 406040500131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FREEWHEEL ASSEMBLIES WERE DISOVERED TO HAVE A MISSING MACHINING FEATURE ON THEIR CAPS 509-101, .188.
